# SDR HNAA2022062900228

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 50,734 hours, 47,280 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDIS  620     33-40  2687161  27JUN22  CLT  CLOSE
      WHILE IN FLIGHT TAXI LIGHT DEPARTED AIRCRAFT
            INSPECTED FOUND NO DAMAGE TO A/C SECURED WIRING REF PIEDMONT BULLINTON 20-21 A/C OKAY FOR SERVICE
FACT  27JUN22  02:06  ROA
            INSTALLED TAXI LIGHT ASSY IAW 33-42-02-04, OPS CK GOOD CLEAR MEL.
